Nadia: Sorry for your troubles. You have just described the course of a steroid responder. Your pressure was fine for the first few weeks, but after being on a corticosteroid for several weeks your pressure began to rise. If inflammation is well controlled, most surgeons stop the steroid or switch to a weaker steroid if the pressure is hard to control. If you are on a non-steroidal anti inflammatory (NSAID), it makes it easer to get off of the steroid since these drops will still help control inflammation when the steroid is stopped. Sometimes it takes several months for the steroid pressure elevation to resolve. During that time, maximum medical management is attempted. If a patient already has weakened nerves from glaucoma, sometimes a glaucoma surgery must be used to lower the pressure and protect vision.
My dog has been to the vet two times for his eyes. First he did a course of eye drops for conjunctivitis and now he has been on a prednisone eye drop solution for a week now and he still had the tears. No real discharge just watery eyes and he seem so be uncomfortable. I am wondering if it’s a food allergy or something else. I don’t like the fact that he has been on a steroid for a week now and no relief. His fur is turning a red color around his eyes. He is a 75lb wolf hybrid German Shepard mix. My poor boy is just a year old and I don’t k ow what to do other than take him back to the vet when I return from vacation. Any help would be appreciated.
There are a variety of medical symptoms that you might experience once you realize that you are farsighted, and the majority of them are common amongst people who need glasses around the world. First, headaches are typically a very common symptom simply because when you cannot focus on things up close, you have to squint. Squinting puts an insurmountable amount of strain on your eyes, which can build up pressure in the brain and cause headaches. At times, it can also make you feel extremely fatigued while you are working on a project up close.